# SDR UIEA2017090701615

- Difficulty date: October 8, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316F
- Aircraft serial: 27615
- Aircraft time: 82,978 hours, 17,379 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bs 287
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND APPROXIMATELY .5 INCHES IN LENGTH FOUND DURING HFEC INSPECTION ON THE BS 287, LBL 25 NOSE WHEEL WELL BULKHEAD VERTICAL STRUCTURE.  THE BULKHEAD VERTICAL STIFFENERS WERE REPAIRED IAW SRM 51-70-12-0G-0, FIGURE 1, REV 29.
